Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COSMAN MEDICAL CSK-TC ELECTRODE
Model Number
CSK-TC10-3M
Medical Device Problem Codes
Break (1069); Material Separation (1562)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
09/05/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Device analysis was performed on a returned electrode and found that the shaft was broken off at the hub due to external mechanical force.
New Search
Submit an Adverse Event Report
Brand Name
CSK-TC ELECTRODE
Common Device Name
ELECTRODE
Manufacturer
(Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key
6899053
Report Number
3006630150-2017-03816
Device Sequence Number
800221
Product Code
GXI
UDI-Device Identifier
00813250011524
UDI-Public
00813250011524
Combination Product (Y/N)
N
Initial Reporter State
NJ
Initial Reporter Country
US
PMA/510(K) Number
K050084
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Health Professional
Type of Report
Initial
Report Date
(Section B)
09/05/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Model Number
CSK-TC10-3M
Device Lot Number
091715
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/23/2017
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/05/2017
Initial Report FDA Received Date
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1